MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON SHOULDER; TURON PEGGED GLENOID IMPLANT, SIZE 50

ENCORE MEDICAL L.P. TURON SHOULDER; TURON PEGGED GLENOID IMPLANT, SIZE 50
Model Number 520-01-250
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as unknown, possibly failed rotator cuff.The previous surgery and surgery detailed in this event occurred 5 years and 6 months apart.The healthcare professional indicated there was no delay in the surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer compliant history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to unknown reason, possibly failed rotator cuff.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - unknown reason, possibly failed rotator cuff but not 100% sure.Converted to reverse.

Brand Name
TURON SHOULDER
Common Device Name
TURON PEGGED GLENOID IMPLANT, SIZE 50
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12080871
Report Number1644408-2021-00642
Device Sequence Number3502715
Product Code KWS
UDI-Device Identifier00888912024976
UDI-Public(01)00888912024976
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123982
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number520-01-250
Device Catalogue Number520-01-250
Device Lot Number193G1043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 LOT 878C1432; 520-01-014 LOT 457G1079; 520-50-122 LOT 936C1030
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR